Drawing Pfaffian Graphs

Norine, Serguei (2004) Drawing Pfaffian Graphs. In: Graph Drawing 12th International Symposium, GD 2004, September 29-October 2, 2004 , pp. 371-376(Official URL: http://dx.doi.org/10.1007/978-3-540-31843-9_37).

Full text not available from this repository.


We prove that a graph is Pfaffian if and only if it can be drawn in the plane (possibly with crossings) so that every perfect matching intersects itself an even number of times.

Item Type: Conference Paper
Additional Information: 10.1007/978-3-540-31843-9_37
Classifications: Z Theory > Z.250 Geometry
URI: http://gdea.informatik.uni-koeln.de/id/eprint/605

Actions (login required)

View Item View Item